Facebook Pixel
EmpowHER Guest

Cramping after morning after pill

By Anonymous October 13, 2015 - 11:58am
Rate This

Insight: my last period started on either 9/24 or 9/25 ended 9/27 or 9/28 I can't really remember exact..I had unprotected sex 2.a.m 10/7 I took Ella one 10/7 around 9a.m and had unprotected sex again 1hr later assuming the pill is still in my system I didn't take another... Last month I had 2 periods one at the beginning of the month (which was my first period since June I had an abortion 25th of July at 6 weeks)and one at the end. Since I've took Ella one a week ago today I have been having light cramps no blood.. I feel a little nauseated but no other symptoms my period is due in a week.. I'm just a little scaired because of light cramps a whole week off and on.. Could I be pregnant? Help please!!!

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Emergency contraceptive pills must be taken exactly as directed. If you deviate from that, you are absolutely at risk for pregancy. Since you are experiencing cramps, your menstrual cycle may be coming soon. Only thing to do now is wait a couple more days and see. Or you can take a pregnancy test to rule it out.

I hope this helps.
Be well,

October 13, 2015 - 3:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!